# SDR V0XD2016041800106

- Difficulty date: April 18, 2016
- Submitted: April 18, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 32,982 hours, 24,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Bs 1031
- Part time: 32,982 hours, 24,278 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM AT LBL 9.00, BS 1031 CORRORED.
